# SDR AALA200800261

- Difficulty date: February 7, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 15376
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT AFT OVERWING EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT AFT OVERWING EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
